# SDR R61A201909060986

- Difficulty date: September 6, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 35,502 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17003746005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** A CRACK WAS FOUND ON L1 DOOR SURROUND UPPER SEAL SEAT CORNER FR 16. SEAL SEAT WAS REPAIRED IAW ETD 2019-170-125326. AIRCRAFT RETURNED TO SERVICE.
